Bosonization of non-relativistic fermions and W-infinity algebra

Das, Sumit R. ; Dhar, Avinash ; Mandal, Gautam ; Wadia, Spenta R. (1992) Bosonization of non-relativistic fermions and W-infinity algebra Modern Physics Letters A, 7 (1). pp. 71-83. ISSN 0217-7323

Full text not available from this repository.

Official URL:

Related URL:


We discuss the bosonization of non-relativistic fermions in one-space dimension in terms of bilocal operators which are naturally related to the generators of W-infinity algebra. The resulting system is analogous to the problem of a spin in a magnetic field for the group W-infinity. The new dynamical variables turn out to be W-infinity group elements valued in the coset W-infinity/H where H is a Cartan subalgebra. A classical action with an H gauge invariance is presented. This action is three-dimensional. It turns out to be similar to the action that describes the color degrees of freedom of a Yang-Mills particle in a fixed external field. We also discuss the relation of this action with the one recently arrived at in the Euclidean continuation of the theory using different coordinates.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
ID Code:8767
Deposited On:28 Oct 2010 10:53
Last Modified:04 Jul 2012 08:00

Repository Staff Only: item control page